# SDR DL72S954145

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, RT OUTER WING UPPER STRINGER TO RIB SHOWS CRACK INDICATION ON FASTENER HOLE AT W.S. 656.5, STRINGER 10.  MANUFACTURED REPAIR DOUBLER PER M/M 57-13-0 AND INSTALLED DOUBLER PER M/M 57-13-0, PG. 801.
